• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On Some Equations Modeling the Yang–Mills Equations

Physics of Particles and Nuclei. 2020. Vol. 51. No. 4. P. 589-594.
Marchuk N., Shirokov D.

The paper considers plane-wave solutions of the Yang–Mills equations, which allow one to write out three systems of equations modeling the Yang–Mills system. An explicit form of all plane-wave solutions of the Yang–Mills equations with the SU(2) gauge symmetry and zero current in a (pseudo)Euclidean space of arbitrary finite dimension is presented.